Alert archive / Florida / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 82, NWS Jacksonville, FL

May 28, 2012Marion County, Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at May 28, 2012, 5:25 PM EDT for Marion County, Florida. It was in force for 50 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 28, 2012, 5:25 PM EDT (21:25 UTC)
Expired
May 28, 2012, 6:15 PM EDT
In force
50 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

County Marion County, FL

The radar

The Jacksonville radar (KJAX), 133 km from the middle of the area, began a volume at 21:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 28, 5:35 PM EDTTSTM WND DMG4 W Lake Weir, FLTREES REPORTED DOWN ON SOUTHEAST 140TH STREET AND IN THE HIGHLANDS SUBDIVISION.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 9.4 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2012-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 39 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2012-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 100 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
39 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
464 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
100 m²/s²
0-3 km storm-relative helicity
136 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

743 
WUUS52 KJAX 282125
SVRJAX
FLC083-282215-
/O.NEW.KJAX.SV.W.0082.120528T2125Z-120528T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
525 PM EDT MON MAY 28 2012

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MARION COUNTY IN NORTHERN FLORIDA

* UNTIL 615 PM EDT

* AT 525 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS
  IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 10 MILES SOUTHWEST OF
  LAKE WEIR...OR 12 MILES WEST OF THE VILLAGES...AND MOVING NORTHEAST
  AT 50 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LAKE
  WEIR...OCALA AIRPORT...SANTOS...OCKLAWAHA...SILVER SPRINGS
  SHORES...OCALA...MOSS BLUFF...ANTHONY...LYNNE...SPARR...JUNIPER
  SPRINGS...CITRA...FORT MCCOY...SALT SPRINGS AND ORANGE SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 2906 8251 2943 8218 2942 8214 2943 8214
      2944 8206 2950 8202 2951 8189 2947 8177
      2943 8177 2942 8174 2937 8174 2936 8166
      2933 8168 2927 8163 2895 8198 2895 8231
TIME...MOT...LOC 2125Z 212DEG 44KT 2901 8209

$$

STRUBLE
2 follow-up statements
615 
WWUS52 KJAX 282142
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
542 PM EDT MON MAY 28 2012

FLC083-282215-
/O.CON.KJAX.SV.W.0082.000000T0000Z-120528T2215Z/
MARION FL-
542 PM EDT MON MAY 28 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR MARION COUNTY...

AT 542 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
SUMMERFIELD...OR 9 MILES WEST OF THE VILLAGES...MOVING NORTHEAST AT
40 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LAKE
WEIR...BELLEVIEW...OCALA AIRPORT...SANTOS...OCKLAWAHA...SILVER
SPRINGS SHORES...OCALA...MOSS BLUFF...LOWELL...ANTHONY...LYNNE...
REDDICK...SPARR...BURBANK...JUNIPER SPRINGS...CITRA...SALT SPRINGS...
ORANGE SPRINGS...HOG VALLEY AND FORT MCCOY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 2908 8244 2936 8223 2942 8217 2944 8206
      2950 8202 2951 8189 2947 8177 2943 8177
      2942 8174 2938 8174 2936 8167 2933 8168
      2927 8164 2895 8198 2895 8231
TIME...MOT...LOC 2142Z 214DEG 33KT 2903 8205

$$

STRUBLE
425 
WWUS52 KJAX 282201
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
601 PM EDT MON MAY 28 2012

FLC083-282215-
/O.CON.KJAX.SV.W.0082.000000T0000Z-120528T2215Z/
MARION FL-
601 PM EDT MON MAY 28 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR EASTERN MARION COUNTY...

AT 601 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
LYNNE...MOVING NORTHEAST AT 30 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
LYNNE...BURBANK...CITRA...FORT MCCOY...SALT SPRINGS...ORANGE
SPRINGS...JUNIPER SPRINGS AND HOG VALLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 2906 8221 2911 8225 2936 8223 2941 8216
      2944 8206 2950 8202 2951 8189 2947 8177
      2943 8177 2942 8174 2938 8174 2936 8167
      2933 8168 2927 8164 2895 8199
TIME...MOT...LOC 2201Z 227DEG 25KT 2923 8198

$$

STRUBLE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 1:56 PM EDT, 3 hours 29 minutes earlier.

Area forecast discussion, May 28, 1:56 PM EDT, 3 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
156 PM EDT MON MAY 28 2012

...TROPICAL DEPRESSION BERYL TO MOVE SLOWLY ACROSS THE AREA
THROUGH TUESDAY...

.SHORT TERM /TONIGHT THROUGH THURSDAY/...
TROPICAL DEPRESSION BERYL CONTINUES TO TRUDGE ALONG THE INLAND
FL/GA BORDER. BANDS OF STRONGER STORMS ARE ROTATING ON THE EASTERN
SEMICIRCLE OF THE STORM...PRODUCING LOCALLY STRONG WINDS...WITH AN
ISOLATED TORNADO NOT OUT OF THE QUESTION THROUGH LATE THIS AFTN.
OVERALL WINDY CONDITIONS CONTINUE...WITH WIND SPEEDS OUTSIDE OF
STRONGER STORMS GRADUALLY DECREASING. WILL CONTINUE LAKE WIND
ADVISORIES FOR SOUTHERN LOCATIONS OF NE FL UNTIL 6 PM...WITH WIND
ADVISORIES FURTHER NORTH THROUGH THIS EVENING. WILL ALSO RETAIN
FLOOD WATCHES FOR ALL AREAS AS LOCALLY HEAVY RAIN REMAINS A
SIGNIFICANT THREAT. HAVE EXTENDED THE HIGH RISK OF RIP CURRENTS
THROUGH TONIGHT. WILL KEEP PRECIP CHANCES HIGH THROUGH TUESDAY.
WITH CLOUDS AND WIDESPREAD PRECIP...DO NOT EXPECT MUCH DAILY RANGE
FOR TEMPERATURES...WITH LOWER 70S FOR MOST AREAS TONIGHT...AND
UPPER 70S TO LOWER 80S FOR HIGHS TUESDAY.

REMNANTS OF BERYL WILL BEGIN TO MAKE THE TRIP UP THE COAST
TUESDAY NIGHT. SO WILL TRAIL OFF ON PRECIP COVERAGE AS IT EXITS
FOR TUESDAY NIGHT. UPPER TROUGHING WILL BEGIN TO DIG INTO THE
SOUTHEASTERN UNITED STATES INTO WEDNESDAY...WHICH WILL BRING THE
POTENTIAL FOR A ROUND OF STORMS TO DEVELOP... ESPECIALLY IN THE
AFTERNOON. AS THE UPPER TROUGH LINGERS INTO THURSDAY...MAINLY
AFTERNOON CONVECTION WILL CONTINUE. WITH SOME SUNSHINE EXPECTED
WEDNESDAY AND THURSDAY...TEMPERATURES WILL RECOVER BACK TO AROUND
90 EAST...AND LOW TO MID 90S FURTHER INLAND. THIS WILL FURTHER
DESTABILIZE THE AIRMASS FOR CONVECTION.

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
UPPER TROUGH WILL LINGER ACROSS THE SOUTHEASTERN US THROUGH
SATURDAY. A SURFACE LOW IS EXPECTED TO DEVELOP AND MOVE ACROSS
THE NORTHEAST FRIDAY INTO SATURDAY... WITH A COLD FRONT DRAGGING
ACROSS THE FORECAST AREA FRIDAY NIGHT. MODELS CONTINUE TO TREND
THE LOCATION OF THE SURFACE TO BE FURTHER NORTH...WITH BEST ENERGY
WELL TO THE NORTH...SO WILL CONTINUE TO FAVOR LOW CHANCE OF
PRECIPITATION WITH THIS FRONT. RIDGING WILL BUILD OVER THE REGION
AT THE SURFACE AND ALOFT WHICH SHOULD LEAD TO CLEARING SKIES NEXT
WEEKEND INTO EARLY NEXT WEEK.

&&

.AVIATION...
REMNANTS OF BERYL WILL CONTINUE OVER THE REGION THROUGH THIS 18Z
TAF PERIOD. AS A RESULT BANDS OF SHOWERS WILL CONTINUE TO PIVOT
AROUND IT. WINDS WILL DIMINISH SOMEWHAT...BUT HIGHER GUSTS CAN BE
EXPECTED IN AND NEAR SHOWERS. A FEW EMBEDDED THUNDERSTORMS CAN NOT
BE RULED OUT THIS AFTERNOON...ESPECIALLY AT KCRG/KJAX.

&&

.MARINE...
HAVE DISCONTINUED ALL TROPICAL STORM WARNINGS...REPLACING WITH SMALL
CRAFT ADVISORIES THROUGH TUESDAY NIGHT. WINDS AND SEAS WILL BE
BENIGN FOR LATE WEEK INTO THE WEEKEND.

RIP CURRENTS: HIGH RISK THROUGH TONIGHT...BECOMING MODERATE TUESDAY.

&&

.HYDROLOGY...
RAINFALL OF 2 TO 4 INCHES...WITH SEVERAL ADDITIONAL INCHES OF
RAINFALL POSSIBLE...COULD RESULT IN RISES TO ACTION STAGE FOR
SOME NORTHEAST FL RIVERS. AT THIS TIME...NO SITES ARE FORECAST TO
REACH FLOOD STAGE.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  71  83  68  90 /  90  80  70  30
SSI  75  81  73  89 /  80  70  70  40
JAX  71  83  69  90 /  70  70  70  40
SGJ  74  84  73  89 /  70  60  60  50
GNV  70  87  70  92 /  70  80  60  40
OCF  71  88  71  93 /  70  80  50  40

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FLOOD WATCH THROUGH TUESDAY MORNING FOR ALACHUA-BAKER-BRADFORD-
     CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-MARION-
     NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.

     WIND ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR BAKER-BRADFORD-CLAY-
     COLUMBIA-DUVAL-HAMILTON-NASSAU-ST JOHNS-SUWANNEE-UNION.

     HIGH RIP CURRENT RISK THROUGH LATE TONIGHT FOR DUVAL-FLAGLER-
     NASSAU-ST JOHNS.

     LAKE WIND ADVISORY UNTIL 6 PM EDT THIS EVENING FOR ALACHUA-
     FLAGLER-GILCHRIST-MARION-PUTNAM.

GA...FLOOD WATCH THROUGH TUESDAY MORNING FOR APPLING-ATKINSON-BACON-
     BRANTLEY-CHARLTON-CLINCH-COASTAL CAMDEN-COASTAL GLYNN-
     COFFEE-ECHOLS-INLAND CAMDEN-INLAND GLYNN-JEFF DAVIS-PIERCE-
     WARE-WAYNE.

     WIND ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR APPLING-ATKINSON-
     BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL CAMDEN-COASTAL GLYNN-
     COFFEE-ECHOLS-INLAND CAMDEN-INLAND GLYNN-JEFF DAVIS-PIERCE-
     WARE-WAYNE.

     HIGH RIP CURRENT RISK THROUGH LATE TONIGHT FOR COASTAL CAMDEN-
     COASTAL GLYNN.

AM...SMALL CRAFT ADVISORY UNTIL 6 AM EDT WEDNESDAY FOR ALTAMAHA SOUND
     GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-ALTAMAHA
     SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-FERNANDINA BEACH
     TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-FERNANDINA BEACH
     TO ST AUGUSTINE FL OUT 20 NM-ST AUGUSTINE TO FLAGLER BEACH
     FL 20 NM TO 60 NM OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL
     OUT 20 NM.

&&

ALLEN/STRUBLE/ENYEDI/SHULER/LETRO/WALKER
Hazardous weather outlook, May 28, 2:30 PM EDT, 2 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
230 PM EDT MON MAY 28 2012

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-291100-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
230 PM EDT MON MAY 28 2012

THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA...AND THE
ADJACENT COASTAL WATERS.

...WIND ADVISORY FOR MUCH OF THE AREA THROUGH THIS EVENING...

...HIGH RISK OF RIP CURRENTS THROUGH TONIGHT...

...FLOOD WATCH IN EFFECT FOR THE AREA THROUGH EARLY THIS WEEK...

...SMALL CRAFT ADVISORY FOR THE COASTAL WATERS THROUGH TUESDAY
NIGHT...

.DAY ONE...THIS AFTERNOON AND TONIGHT...

TROPICAL DEPRESSION BERYL IS MOVING INLAND OVER NORTHEAST FLORIDA.
WINDY CONDITIONS WILL PERSIST THROUGH THIS EVENING...WITH WIND
ADVISORIES IN EFFECT.

EASTERLY SWELLS AND ONSHORE WINDS WILL MAINTAIN ROUGH SURF
CONDITIONS AND A HIGH RISK OF RIP CURRENTS. RIP CURRENTS WILL BE
LIFE-THREATENING TO ANYONE ENTERING THE SURF.

HEAVY RAINFALL POTENTIAL WILL CONTINUE IN THE STRONGER RAINBANDS
WITH A FLOOD WATCH IN EFFECT.

ELEVATED WINDS AND SEAS WILL CONTINUE ACROSS THE COASTAL
WATERS...WITH A SMALL CRAFT ADVISORY IN EFFECT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

TROPICAL DEPRESSION BERYL WILL SLOWLY MOVE ACROSS SOUTHERN GEORGIA
INTO MIDWEEK...WITH RAIN SHOWERS LIKELY AND BREEZY CONDITIONS
THROUGH MIDWEEK.

AN ELEVATED RISK OF RIP CURRENTS WILL CONTINUE THROUGH MID WEEK.

ELEVATED WINDS AND SEAS WILL CONTINUE ACROSS THE COASTAL WATERS
THROUGH TUESDAY NIGHT...WITH A SMALL CRAFT ADVISORY IN EFFECT.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER ACTIVATION IS REQUESTED. PLEASE RELAY ANY REPORTS OF
WIND DAMAGE AND FLOODING TO THE NATIONAL WEATHER SERVICE AND LOCAL
COUNTY EMERGENCY MANAGEMENT.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

In the hours before

Special weather statement, May 28, 4:20 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
420 PM EDT MON MAY 28 2012

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-282115-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-CHARLTON-CLAY-
CLINCH-COASTAL CAMDEN-COASTAL
GLYNN-COFFEE-COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-HAMILTON-INLAND
CAMDEN-INLAND GLYNN-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-ST.
JOHNS-SUWANNEE-UNION-WARE-WAYNE-
420 PM EDT MON MAY 28 2012

...TROPICAL DEPRESSION BERYL CENTERED OVER HAMILTON COUNTY FLORIDA
AND MOVING NORTHWEST...

...LOCALLY HEAVY RAINFALL AND STRONG GUSTY WINDS CONTINUE OVER PARTS
OF NORTHEAST FLORIDA AND SOUTHEAST GEORGIA...

AT 409 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED BANDS
OF HEAVY DOWNPOURS PRODUCING GUSTY WINDS UP TO 35 MPH. AREAS
AFFECTED THROUGH 5 PM WILL INCLUDE SUWANNEE...COLUMBIA...HAMILTON...
GILCHRIST...UNION...BAKER...NASSAU AND MARION COUNTIES IN NORTHEAST
FLORIDA. LOCALIZED RAINFALL AMOUNTS OF 1 TO 2 INCHES PER HOUR WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW AND
POOR DRAINAGE AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2948 8239 3021 8315 3151 8278 3194 8245
      3128 8151 2944 8131 2935 8170 2899 8169
      2896 8232
TIME...MOT...LOC 2009Z 198DEG 22KT 3060 8292

ZIBURA
Local storm report, May 28, 4:35 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
435 PM EDT MON MAY 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0318 PM     TROPICAL STORM   3 S UNF                 30.24N 81.51W
05/28/2012                   DUVAL              FL   BROADCAST MEDIA

            TV METEOROLOGIST RECORDED STORM TOTAL RAINFALL OF 4.05
            INCHES AT I-295 AND GATE PARKWAY.

&&

MZ
Local storm report, May 28, 4:48 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
448 PM EDT MON MAY 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0416 PM     TROPICAL STORM   4 ESE ARLINGTON         30.32N 81.53W
05/28/2012                   DUVAL              FL   BROADCAST MEDIA

            TV STORM SPOTTER REPORTED 6+ INCHES FOR A STORM TOTAL
            RAINFALL ON DEBUTANTE DRIVE IN ARLINGTON.

&&

MZ
Local storm report, May 28, 5:04 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
504 PM EDT MON MAY 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     NON-TSTM WND DMG NE LIVE OAK             30.30N 82.98W
05/28/2012                   SUWANNEE           FL   EMERGENCY MNGR

            TWO REPORTS FROM NWS TALAHASSEE AND SUWANNEE COUNTY EOC
            REPORT WIND DAMAGE TO A SHED AND WATER PUMP.

&&

PKEEGAN
Special weather statement, May 28, 5:19 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
519 PM EDT MON MAY 28 2012

FLZ020>025-030>033-035>037-040-GAZ136-150>152-162>165-282215-
ALACHUA-BAKER-BRADFORD-BRANTLEY-CHARLTON-CLAY-CLINCH-COLUMBIA-DUVAL-
ECHOLS-GILCHRIST-HAMILTON-INLAND
CAMDEN-MARION-NASSAU-PIERCE-PUTNAM-ST.
JOHNS-SUWANNEE-UNION-WARE-WAYNE-
519 PM EDT MON MAY 28 2012

...TROPICAL DEPRESSION BERYL CENTERED OVER HAMILTON COUNTY FLORIDA
AND MOVING NORTH...

AT 409 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUE TO
INDICATE BANDS OF HEAVY DOWNPOURS PRODUCING GUSTY WINDS UP TO 40
MPH. AREAS AFFECTED THROUGH 5 PM WILL INCLUDE SUWANNEE...COLUMBIA...
GILCHRIST...BAKER...AND MARION COUNTIES IN NORTHEAST FLORIDA...AND
IN CAMDEN...BRANTLEY...AND WAYNE COUNTIES IN SOUTHEAST GEORGIA.
LOCALIZED RAINFALL AMOUNTS OF 1 TO 2 INCHES PER HOUR WILL PRODUCE
PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW AND POOR
DRAINAGE AREAS. WIND DAMAGE TO TREES AND POWER LINES ALONG WITH
POWER OUTAGES ARE POSSIBLE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3153 8186 3111 8178 2939 8163 2908 8193
      3024 8323
TIME...MOT...LOC 2112Z 199DEG 14KT 3015 8265

ZIBURA
Special weather statement, May 28, 5:19 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
519 PM EDT MON MAY 28 2012

FLZ020>025-030>033-035>037-040-GAZ136-150>152-162>165-282215-
ALACHUA-BAKER-BRADFORD-BRANTLEY-CHARLTON-CLAY-CLINCH-COLUMBIA-DUVAL-
ECHOLS-GILCHRIST-HAMILTON-INLAND
CAMDEN-MARION-NASSAU-PIERCE-PUTNAM-ST.
JOHNS-SUWANNEE-UNION-WARE-WAYNE-
519 PM EDT MON MAY 28 2012

...TROPICAL DEPRESSION BERYL CENTERED OVER HAMILTON COUNTY FLORIDA
AND MOVING NORTH...

AT 409 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUE TO
INDICATE BANDS OF HEAVY DOWNPOURS PRODUCING GUSTY WINDS UP TO 40
MPH. AREAS AFFECTED THROUGH 6 PM WILL INCLUDE SUWANNEE...COLUMBIA...
GILCHRIST...BAKER...AND MARION COUNTIES IN NORTHEAST FLORIDA...
AND IN CAMDEN...BRANTLEY...AND WAYNE COUNTIES IN SOUTHEAST GEORGIA.
LOCALIZED RAINFALL AMOUNTS OF 1 TO 2 INCHES PER HOUR WILL PRODUCE
PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW AND POOR
DRAINAGE AREAS. WIND DAMAGE TO TREES AND POWER LINES ALONG WITH
POWER OUTAGES ARE POSSIBLE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3153 8186 3111 8178 2939 8163 2908 8193
      3024 8323
TIME...MOT...LOC 2112Z 199DEG 14KT 3015 8265

ZIBURA

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 8:55 PM EDTSpecial Weather StatementJAXDuval, Nassau, Saint Johns35 min
May 27, 9:09 PM EDTSpecial Weather StatementJAXDuval21 min
May 27, 9:30 PM EDTSpecial Weather StatementJAXDuval, Nassau, Saint Johns30 min
May 27, 9:55 PM EDTSpecial Weather StatementJAXClay, Duval, Nassau35 min
May 27, 10:06 PM EDTSpecial Weather StatementJAXClay, Duval, Nassau24 min
May 27, 10:32 PM EDTSpecial Weather StatementJAXClay, Duval, Nassau, Putnam, Saint Johns43 min
May 27, 11:06 PM EDTSpecial Weather StatementJAXClay, Duval, Nassau, Putnam, Saint Johns39 min
May 27, 11:40 PM EDTSpecial Weather StatementJAXBaker, Bradford, Clay, Duval, Flagler, Nassau and 3 more35 min
May 28, 12:32 AM EDTSpecial Weather StatementJAXNassau43 min
May 28, 1:17 AM EDTSpecial Weather StatementJAXNassau43 min
May 28, 5:20 AM EDTAreal Flood WarningJAXClay, Duval, Putnam, Saint Johns6 hr
May 28, 9:05 AM EDTFlash Flood WarningJAXDuval3 hr
May 28, 9:26 AM EDTSpecial Weather StatementJAXDuval64 min
May 28, 9:34 AM EDTSpecial Weather StatementJAXPutnam26 min
May 28, 9:39 AM EDTTornado WarningJAXDuval, Nassau22 min
May 28, 10:02 AM EDTSpecial Weather StatementJAXDuval43 min
May 28, 10:24 AM EDTTornado WarningJAXDuval, Saint Johns20 min
May 28, 11:22 AM EDTSpecial Weather StatementJAXNassau38 min
May 28, 11:27 AM EDTLake Wind AdvisoryJAXFlagler, Gilchrist7 hr
May 28, 12:01 PM EDTSmall Craft AdvisoryJAX48 hr
May 28, 12:12 PM EDTSpecial Marine WarningJAX2 hr
May 28, 12:42 PM EDTSpecial Weather StatementJAXDuval, Nassau48 min
May 28, 1:27 PM EDTSpecial Marine WarningJAX63 min
May 28, 2:02 PM EDTSpecial Marine WarningJAX118 min
May 28, 2:37 PM EDTSpecial Marine WarningJAX45 min
May 28, 2:50 PM EDTAreal Flood AdvisoryJAXGilchrist, Suwannee115 min
May 28, 4:06 PM EDTSpecial Weather StatementJAXMarion39 min
May 28, 4:20 PM EDTSpecial Weather StatementJAXAlachua, Baker, Bradford, Clay, Columbia, Duval and 7 more55 min
May 28, 5:04 PM EDTAreal Flood WarningJAXBaker, Columbia, Gilchrist, Suwannee116 min
May 28, 5:19 PM EDTSpecial Weather StatementJAXAlachua, Baker, Bradford, Clay, Columbia, Hamilton and 5 more56 min
May 28, 5:46 PM EDTSpecial Weather StatementJAXGilchrist44 min
May 28, 5:52 PM EDTSevere Thunderstorm WarningJAXClay, Duval, Nassau38 min
May 28, 6:19 PM EDTSpecial Weather StatementJAXPutnam41 min
May 28, 6:45 PM EDTSpecial Weather StatementJAXAlachua45 min
May 28, 6:58 PM EDTAreal Flood WarningJAXAlachua, Baker, Bradford, Columbia, Gilchrist, Hamilton and 2 more6 hr
May 28, 7:18 PM EDTSpecial Weather StatementJAXMarion42 min
May 28, 7:33 PM EDTSpecial Weather StatementJAXClay42 min
May 28, 7:54 PM EDTSpecial Weather StatementJAXMarion51 min
May 28, 7:59 PM EDTSpecial Weather StatementJAXAlachua, Bradford46 min

Nearby

Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.